# SDR TWAA9814704

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN'S NR 1 WINDOW CRACKED WITH ARCING VISIBLE.  FLIGHT RETURNED TO STL.  REPLACED WINDOW.  CHECK-C 3-2-98 STL.
